# SDR SWAA2015041638600

- Difficulty date: March 31, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 43,263 hours, 25,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 8 SLAT SKIN CRACKED ON LOWER SURFACE AT STATION 451.97.  REPAIRED SKIN IAW SRM.
